PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998-1999 | 87 | 3 | 219-221
Tytuł artykułu

On the Iwasawa λ-invariants of quaternion extensions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
87
Numer
3
Strony
219-221
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-05-22
poprawiono
1998-09-21
Twórcy
  • Department of Information and Computer Science, School of Science and Engineering, Wasada University, 3-4-1 Okubo, Shinjuku, Tokyo 169-8555 Japan
Bibliografia
  • [1] T. Fukuda and K. Komatsu, On $ℤ_p$-extensions of real quadratic fields, J. Math. Soc. Japan 38 (1986), 95-102.
  • [2] T. Fukuda, K. Komatsu, M. Ozaki and H. Taya, Iwasawa $λ_p$-invariants of relative cyclic extensions of degree p, Tokyo J. Math. 20 (1997), 475-480.
  • [3] T. Fukuda and H. Taya, The Iwasawa λ-invariants of $ℤ_p$-extensions of real quadratic fields, Acta Arith. 69 (1995), 277-292.
  • [4] R. Greenberg, On the Iwasawa invariants of totally real number fields, Amer. J. Math. 98 (1976), 263-284.
  • [5] H. Ichimura and H. Sumida, On the Iwasawa λ-invariants of certain real abelian fields, to appear.
  • [6] H. Ichimura and H. Sumida, On the Iwasawa λ-invariants of certain real abelian fields II, to appear.
  • [7] K. Iwasawa, A note on capitulation problem for number fields II, Proc. Japan Acad. 65 (1989), 183-186.
  • [8] J. S. Kraft and R. Schoof, Computing Iwasawa modules of real quadratic number fields, Compositio Math. 97 (1995), 135-155.
  • [9] M. Ozaki and H. Taya, On the Iwasawa λ₂-invariants of certain families of real quadratic fields, submitted for publication (1996).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav87i3p219bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.